MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA II VITALIUM ROD 6.0 MM X 600 MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE XIA II VITALIUM ROD 6.0 MM X 600 MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 03822601
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 07/01/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; x primary surgery was performed on (b)(6) 2012.Th5-s2ai were fixed.After that revision surgery was performed on (b)(6) 2014 due to a rod breakage.In the revision, the bone graft has been subjected and five rods were used for fixation.This event is related to (b)(4).
 
Additional Manufacturer Narrative
Risk assessment; no product was returned and lot number was not provided, therefore device inspection, device history review and complaint history review could not be performed.According to the instructions for use, the implants are subjected to stresses and strains once implanted.While the expected life of spinal implant components is difficult to estimate, it is finite.Without the device inspection and further information the root cause cannot be determined conclusively.
 
Event or Problem Description

Brand Name
XIA II VITALIUM ROD 6.0 MM X 600 MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5766312
Report Number0009617544-2016-00266
Device Sequence Number16144107
Product Code KWP
UDI-Device Identifier04546540539656
UDI-Public(01)04546540539656
Combination Product (Y/N)N
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03822601
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2016
Supplement Report FDA Received Date10/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR